# SDR SWIA200312427

- Difficulty date: September 17, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,216 hours, 48,003 cycles
- Engine: Pwa PW118
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003762
- Part serial: P453
- Condition: Leaking
- Part time: 8,181 hours, 11,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS SMOKE IN COCKPIT FROM AIR CONDITIONING SYSTEM.  BOTH LT AND RT AIR CONDITIONING PACKS ARE COVERED IN OIL.  APU BLEED SYSTEM IS PUTTING OIL INTO PACKS. REMOVED AND REPLACED THE APU IAW RII 49-301.  OPS AND LEAK CHECKS GOOD.
